Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 119, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 17, 2017, 1:10 AM CDT for Johnson County, Linn County, Miami County, Kansas; 5 counties in Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2017, 1:10 AM CDT (06:10 UTC)
- Expired
- Jun 17, 2017, 2:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 13 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3990 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 23.8
The text
As transmitted.
415
WUUS53 KEAX 170610
SVREAX
KSC091-107-121-MOC013-037-083-095-101-170700-
/O.NEW.KEAX.SV.W.0119.170617T0610Z-170617T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
110 AM CDT SAT JUN 17 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Miami County in east central Kansas...
Northeastern Linn County in east central Kansas...
Southern Johnson County in east central Kansas...
Cass County in west central Missouri...
Northwestern Henry County in west central Missouri...
Northern Bates County in west central Missouri...
Jackson County in west central Missouri...
Western Johnson County in west central Missouri...
* Until 200 AM CDT
* At 110 AM CDT, severe thunderstorms were located along a line
extending from Grain Valley to near Pleasant Hill to near Spring
Hill, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Blue Springs, Lenexa, Leawood, Raytown, Grandview, Belton, Prairie
Village, Raymore, Gardner, Grain Valley, Harrisonville, Pleasant
Hill, Oak Grove, Paola and Spring Hill.
This includes the following highways...
Interstate 70 in Missouri between mile markers 7 and 26.
Interstate 35 in Kansas between mile markers 202 and 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 9475 3878 9503 3915 9436 3898 9411
3892 9411 3892 9402 3868 9369 3838 9380
TIME...MOT...LOC 0610Z 301DEG 41KT 3902 9422 3875 9436 3870 9486
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel4 follow-up statements
644
WWUS53 KEAX 170628
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
128 AM CDT SAT JUN 17 2017
KSC091-170637-
/O.CAN.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Johnson KS-
128 AM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JOHNSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3863 9495 3885 9429 3901 9416 3898 9411
3892 9411 3891 9401 3868 9369 3838 9380
3821 9475
TIME...MOT...LOC 0627Z 302DEG 42KT 3890 9400 3863 9414 3849 9466
$$
KSC107-121-MOC013-037-083-095-101-170700-
/O.CON.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Miami KS-Linn KS-Cass MO-Henry MO-Bates MO-Jackson MO-Johnson MO-
128 AM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN MIAMI...NORTHEASTERN LINN...CASS...NORTHWESTERN HENRY...
NORTHERN BATES...SOUTHEASTERN JACKSON AND WESTERN JOHNSON COUNTIES...
At 127 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Odessa to near Garden City to near
Drexel, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raymore, Harrisonville, Pleasant Hill, Oak Grove, Paola, Peculiar,
Louisburg, Butler, Holden, Adrian, Garden City, La Cygne, Archie,
Lake Winnebago, Lone Jack, Drexel, Linn Valley, Cleveland, Urich and
Freeman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3863 9495 3885 9429 3901 9416 3898 9411
3892 9411 3891 9401 3868 9369 3838 9380
3821 9475
TIME...MOT...LOC 0627Z 302DEG 42KT 3890 9400 3863 9414 3849 9466
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel347
WWUS53 KEAX 170640
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
140 AM CDT SAT JUN 17 2017
KSC107-121-MOC013-037-083-095-101-170700-
/O.CON.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Miami KS-Linn KS-Cass MO-Henry MO-Bates MO-Jackson MO-Johnson MO-
140 AM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN MIAMI...NORTHEASTERN LINN...CASS...NORTHWESTERN HENRY...
NORTHERN BATES...SOUTHEASTERN JACKSON AND WESTERN JOHNSON COUNTIES...
At 140 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Holden to near Creighton to 8
miles east of Linn Valley, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Raymore, Harrisonville, Pleasant Hill, Oak Grove, Paola, Peculiar,
Louisburg, Butler, Holden, Adrian, Garden City, La Cygne, Archie,
Lake Winnebago, Lone Jack, Drexel, Linn Valley, Cleveland, Urich and
Freeman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3863 9495 3885 9429 3901 9416 3898 9411
3892 9411 3891 9401 3868 9369 3838 9380
3821 9475
TIME...MOT...LOC 0640Z 307DEG 42KT 3877 9389 3850 9403 3836 9455
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel668
WWUS53 KEAX 170648
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
148 AM CDT SAT JUN 17 2017
KSC107-121-MOC095-170657-
/O.CAN.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Miami KS-Linn KS-Jackson MO-
148 AM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MIAMI...NORTHEASTERN
LINN AND SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3848 9461 3854 9459 3872 9416 3890 9399
3868 9369 3838 9380 3824 9460
TIME...MOT...LOC 0647Z 301DEG 41KT 3873 9380 3846 9394 3832 9446
$$
MOC013-037-083-101-170700-
/O.CON.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Cass MO-Henry MO-Bates MO-Johnson MO-
148 AM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN CASS...NORTHWESTERN HENRY...NORTHERN BATES AND WESTERN
JOHNSON COUNTIES...
At 147 AM CDT, severe thunderstorms were located along a line
extending from near Warrensburg to near Urich to 8 miles southwest of
Adrian, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrisonville, Butler, Holden, Adrian, Garden City, Archie, Drexel,
Urich, Creighton, Chilhowee, East Lynne, Kingsville, Centerview,
Amsterdam, Amoret, Gunn City, Blairstown, Merwin, Passaic and
Ballard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3848 9461 3854 9459 3872 9416 3890 9399
3868 9369 3838 9380 3824 9460
TIME...MOT...LOC 0647Z 301DEG 41KT 3873 9380 3846 9394 3832 9446
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel230
WWUS53 KEAX 170657
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
157 AM CDT SAT JUN 17 2017
MOC013-037-083-101-170706-
/O.EXP.KEAX.SV.W.0119.000000T0000Z-170617T0700Z/
Cass MO-Henry MO-Bates MO-Johnson MO-
157 AM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CASS...NORTHWESTERN
HENRY...NORTHERN BATES AND WESTERN JOHNSON COUNTIES WILL EXPIRE AT
200 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds to 55 mph are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 400 AM CDT for
west central Missouri.
LAT...LON 3848 9461 3854 9459 3872 9416 3890 9399
3868 9369 3838 9380 3824 9460
TIME...MOT...LOC 0656Z 301DEG 41KT 3868 9370 3841 9384 3827 9436
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:30 AM CDT, 40 minutes earlier.
Area forecast discussion, Jun 17, 12:30 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1230 AM CDT Sat Jun 17 2017
.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017
A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.
By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.
Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.
&&
.Aviation...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1225 AM CDT SAT JUN 17 2017
A progressive of line of thunderstorms is moving south along the
Missouri-Kansas state line late tonight effecting all the
terminals. The strong storms this morning will quickly move
through leaving much of the morning into early afternoon hours
VFR, but we are expecting another round of storms to develop
Saturday afternoon, which will likely effect the terminals from
Kansas City south for the mid to late afternoon hours.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon today to 7 PM CDT this evening for
KSZ025-057-060-103>105.
MO...Heat Advisory from noon today to 7 PM CDT this evening for
MOZ021-022-028>031-037>039-043>046-053-054.
&&
Discussion...Welsh
Aviation...CutterHazardous weather outlook, Jun 16, 3:57 AM CDT, 21 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 357 AM CDT Fri Jun 16 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-170900- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 357 AM CDT Fri Jun 16 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe storms are expected late this afternoon and evening across much of northeastern Kansas and northwest Missouri. Large hail and damaging winds will be the primary threats with this activity. The strongest activity is expected along and north of the highway 36 corridor. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will also be possible Saturday afternoon and evening, with large hail and damaging winds again remaining the primary concerns. Dangerously hot and humid conditions will lead to heat indices as high as 104 to 109 degrees Saturday afternoon. Caution should be taken by those with planned outdoor activities. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 17, 12:48 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM LIGHTNING 1 S TRIMBLE 39.45N 94.56W
06/17/2017 CLAY MO EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING ON NE 196TH NEAR
SMITHVILLE.
&&
LGLocal storm report, Jun 17, 12:51 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND DMG 1 E BASEHOR 39.14N 94.93W
06/17/2017 LEAVENWORTH KS EMERGENCY MNGR
POWER LINES DOWN JUST EAST OF BASEHOR.
&&
LGLocal storm report, Jun 17, 12:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 AM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND GST 5 SE EDWARDSVILLE 39.01N 94.74W
06/17/2017 E60 MPH JOHNSON KS PUBLIC
VIA TWITTER
&&
LAFLINLocal storm report, Jun 17, 12:59 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST 3 S OVERLAND PARK 38.93N 94.67W
06/17/2017 E60 MPH JOHNSON KS PUBLIC
NEAR METCALF AVE. AND I-435.
&&
LGLocal storm report, Jun 17, 1:05 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 AM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST 6 N EDWARDSVILLE 39.14N 94.81W
06/17/2017 M81 MPH WYANDOTTE KS TRAINED SPOTTER
VIA TWITTER...CONSIDERABLE TREE DAMAGE
&&
LAFLINLocal storm report, Jun 17, 1:10 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 AM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM TSTM WND GST 1 WNW CLARE 38.83N 94.89W
06/17/2017 M58 MPH JOHNSON KS ASOS
IXD REPORTED 50 KNOTS.
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 46 min |
| Jun 16, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Wyandotte | 49 min |
| Jun 16, 11:04 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth, Wyandotte | 41 min |
| Jun 16, 11:05 PM CDT | Tornado Warning | EAX | Atchison, Doniphan | 25 min |
| Jun 16, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Johnson, Leavenworth, Wyandotte | 60 min |
| Jun 17, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 47 min |
| Jun 17, 2:27 AM CDT | Special Weather Statement | EAX | Linn | 33 min |
| Jun 17, 2:47 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 28 min |
| Jun 17, 2:49 AM CDT | Excessive Heat Warning | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 13 hr |
| Jun 17, 5:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 40 min |
| Jun 17, 6:10 AM CDT | Special Weather Statement | EAX | Johnson | 35 min |
| Jun 17, 6:25 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 35 min |
| Jun 17, 6:41 AM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Jun 17, 6:56 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 34 min |
| Jun 17, 7:07 AM CDT | Special Weather Statement | EAX | Linn | 23 min |
| Jun 17, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Miami | 26 min |
| Jun 17, 3:55 PM CDT | Heat Advisory | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 3 hr |
| Jun 16, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 39 min |
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 48 min |
| Jun 16, 9:35 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 11 min |
| Jun 16, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Harrison, Nodaway, Worth | 49 min |
| Jun 16, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 46 min |
| Jun 16, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more | 38 min |
| Jun 16, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Linn and 4 more | 61 min |
| Jun 16, 11:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Macon | 42 min |
| Jun 16, 11:38 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Clay, Jackson, Lafayette, Ray, Saline | 33 min |
| Jun 17, 1:54 AM CDT | Special Weather Statement | EAX | Bates, Henry, Pettis | 51 min |
| Jun 17, 2:00 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 32 min |
| Jun 17, 5:01 AM CDT | River Flood Warning | EAX | Atchison, Holt | 29 hr |
| Jun 17, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 45 min |
| Jun 17, 6:42 PM CDT | Tornado Warning | EAX | Schuyler | 22 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.